View Single Post
Old 12-02-2003, 07:03 PM   #7
Bugsy
Member
 
Join Date: Jan 2003
Location: Hardy,Arkansas,United States
Posts: 64
Bugsy HB User
Re: weird, fuzzy, disoriented,light-headed, dizzy

Hi guys!
Thanks for the responses. My doctor just told me to take prilosec otc once a day for my heartburn. I'll try that. My main concern is my heart and my bp. Oh, TAH is total abdominal hsyterectomy. I had everything out. I tried to take the lowest dose of ERT, but it was causing headaches and leg cramps. I never could take birth control pills either because of the estrogen. I have gained weight since the hyst. Maybe that's causing the elevated bp. I think I need to find another doc. I've been taking Paxil off and on for a few years now and it seems that whenever I go to the doctor with a complaint, they think it's all due to " my depression" Their answer is to up my dosage for awhile . I need to go to a larger town with more choices for doctors and not even tell them that I've been on antidepressants. Maybe they won't look at me like I'm just crazy and really listen to me! I don't know, it's really aggravating!Thank you both for listening to me and giving me advice. That's more than my doctor seemed to do for me. Evelyn